# SDR IPXA2025092191420

- Difficulty date: September 9, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,468 hours, 21,117 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cover
- Part number: 313N321033
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG UPPER PYLON GAP PANEL HAS LARGE CHAFE ON PREVIOUS METAL REPAIR DOT 55-104. INSTALLED  NEW DOUBLER IAW B757-200 AMM 51-21-15. VERIFIED INSTALLATION OF DOUBLER. REVIEWED
